Non-cummutative minimally non-Noetherian rings.
Mathematica Scandinavica, Tome 40 (1977), pp. 176-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166525,
author = {J.F. Watters},
title = {Non-cummutative minimally {non-Noetherian} rings.},
journal = {Mathematica Scandinavica},
pages = {176--182},
year = {1977},
volume = {40},
zbl = {0374.16015},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166525/}
}
J.F. Watters. Non-cummutative minimally non-Noetherian rings.. Mathematica Scandinavica, Tome 40 (1977), pp. 176-182. http://geodesic.mathdoc.fr/item/MS2_1977__40_166525/